# SDR ASAA0210188

- Difficulty date: September 25, 2002
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FRAME AT FUSELAGE BS 520, RIGHT BUTTOCK LINE 6, RIGHT BUTTOCK  LINE 14 CORRODED.  REMOVED CORROSION AND REPAIRED PER SRM BY FABRICATING AND INSTALLING REPAIR PARTS. (M)
